# SDR AALA202006297003

- Difficulty date: June 26, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 56,642 hours, 33,199 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: E024428A0
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - AT CRUISE FL 390 WITH AUTOPILOT 1 ON, AUTO THRUST DISCONNECTED, ENGAGED AUTOPILOT 2 AND REENGAGED AUTO THRUST, SYSTEM STAYED ON.   INSPECTED AND CLEANED J3 HARNESS (ENGINE #2), OPERATIONAL CHECK NORMAL, PER AMM 71-51-43, ESPM 20-55-20, TSM TASK 71-50-00-810-810A. CONTINUITY CHECK IN CIRCUIT GOOD. REMOVED AND REPLACED RELAY 5CA1 PER TSM 73-29-00, OPERATIONAL CHECK GOOD.
